# SDR DALA1016680618

- Difficulty date: June 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 76,089 hours, 37,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORROSION AT STA 750 STR 21R SPLICED STRINGER IN REF TO 5300-03- FIG 201 REPAIR 1 STEP 4 AND ERA 483500-14 (DL757101863).
